Formal theory concerning the generation and propagation of travelling wave-fronts in reaction-diffusion equations


Journal Article (Academic article)

In this paper we develop a formal approach to examining the long-time asymptotic form of propagating wave-fronts which can develop in initial boundary-value problems for partial differential equations of the reaction-diffusion type. Particular attention is given to the long-time asymptotic wave-front propagation speed.

Duke Authors

Cited Authors

  • Needham, DJ

Published Date

  • 1992

Published In

  • Quarterly Journal of Mechanics and Applied Mathematics

Volume / Issue

  • 45 / pt 3

Start / End Page

  • 469 - 498